MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number VH-3000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
During vein harvesting for open heart surgery, the scrub stated it stopped working and when it was pulled out by the physician's assistant, it looked defective.Manufacturer response for electrosurgical, cutting coagulation accessories, vasoview hemopro (per site reporter) they have acknowledged receipt of the device and assigned complaint reference #.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key9810762
Report Number9810762
Device Sequence Number14004579
Product Code GEI
UDI-Device Identifier00607567700345
UDI-Public(01)00607567700345
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/27/2020
Report Date (Section F) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3000
Device Catalogue NumberVH-3000
Device Lot Number25147966
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2020
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/10/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight80
Date Report Sent to FDA02/27/2020